# SDR USAA2012040200019

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 37,470 hours, 20,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18C EMERGENCY WHITE TRACK LIGHTING NOT WORKING.  FOUND CONNECTOR DISCONNECTED, CONNECTED CONNECTOR, LIGHT OPS CHECKED GOOD.
